American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Chandrasheel Bhagwat and Supriya Pisolkar. On uniform lattices in real semisimple groups. Proc. Amer. Math. Soc. 144 (2016) 3151-3156.
Abstract, references, and article information   
View Article: PDF

[2] Haseo Ki and Bao Qin Li. On uniqueness in the extended Selberg class of Dirichlet series. Proc. Amer. Math. Soc. 141 (2013) 4169-4173.
Abstract, references, and article information   
View Article: PDF

[3] A. Momeni and A. B. Venkov. Mayer's transfer operator approach to Selberg's zeta function. St. Petersburg Math. J. 24 (2013) 529-553.
Abstract, references, and article information   
View Article: PDF

[4] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[5] Jimi L. Truelsen. Effective equidistribution of the real part of orbits on hyperbolic surfaces. Proc. Amer. Math. Soc. 141 (2013) 505-514. MR 2996954.
Abstract, references, and article information   
View Article: PDF

[6] Bao Qin Li. A result on value distribution of L-functions. Proc. Amer. Math. Soc. 138 (2010) 2071-2077. MR 2596044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jay Jorgenson and Serge Lang. Heat Eisenstein series on ${\rm SL}_n(\bold C)$. Memoirs of the AMS 201 (2009) MR 2548067.
Book volume table of contents   

[8] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carlos Julio Moreno. Advanced Analytic Number Theory: L-Functions. Math. Surveys Monogr. 115 (2007) MR MR2135107.
Book volume table of contents   

[10] Carlos Julio Moreno. Analytic properties of L-functions. Math. Surveys Monogr. 115 (2007) 115-141.
Book volume table of contents   
View Article: PDF

[11] Carlos Julio Moreno. Hecke L-functions. Math. Surveys Monogr. 115 (2007) 1-71.
Book volume table of contents   
View Article: PDF

[12] Carlos Julio Moreno. Artin-Hecke L-functions. Math. Surveys Monogr. 115 (2007) 73-113.
Book volume table of contents   
View Article: PDF

[13] Carlos Julio Moreno. Bounds on discriminants and conductors. Math. Surveys Monogr. 115 (2007) 177-201.
Book volume table of contents   
View Article: PDF

[14] Carlos Julio Moreno. The explicit formulas. Math. Surveys Monogr. 115 (2007) 143-176.
Book volume table of contents   
View Article: PDF

[15] Carlos Julio Moreno. Non-vanishing theorems. Math. Surveys Monogr. 115 (2007) 203-267.
Book volume table of contents   
View Article: PDF

[16] Maki Nakasuji. Prime geodesic theorem for higher-dimensional hyperbolic manifold. Trans. Amer. Math. Soc. 358 (2006) 3285-3303. MR 2218976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tetsuya Momotani. Regularized product expressions of higher Riemann zeta functions. Proc. Amer. Math. Soc. 134 (2006) 2541-2548. MR 2213731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yiannis N. Petridis and Morten S. Risager. Discrete logarithms in free groups. Proc. Amer. Math. Soc. 134 (2006) 1003-1012. MR 2196031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Józef Dodziuk and Jay Jorgenson. Spectral asymptotics on degenerating hyperbolic $3$-manifolds. Memoirs of the AMS 135 (1998) MR 1434990.
Book volume table of contents   

[21] Patrick Chiu. Height of flat tori. Proc. Amer. Math. Soc. 125 (1997) 723-730. MR 1396970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. Carletti and G. Monti Bragadin. On Minakshisundaram-Pleijel zeta functions of spheres . Proc. Amer. Math. Soc. 122 (1994) 993-1001. MR 1249872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia